RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 2015 Volume 97, Issue 6, Pages 925–929 (Mi mzm10222)

This article is cited in 2 papers

Characterization of Locally Noetherian Varieties in Terms of Idempotents

O. B. Finogenova

Ural State University, Ekaterinburg

Abstract: It is proved that a variety of associative rings is left and right locally Noetherian if and only if every finitely generated ring in the variety contains only finitely many idempotents.

Keywords: variety of associative rings, left (right) locally Noetherian ring, idempotent.

UDC: 512.552.4

Received: 08.11.2012

DOI: 10.4213/mzm10222


 English version:
Mathematical Notes, 2015, 97:6, 937–940

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025